# SDR E07A201606010001

- Difficulty date: June 1, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N639AS
- Make and model: Emb EMB-500
- Aircraft serial: 50000044
- Aircraft time: 3,139 hours, 2,601 cycles
- Engine: Pwc PW617FE
- System (JASC): 7500 · Engine Bleed Air System
- Part: Valve
- Part number: 130033011
- Part serial: 251
- Condition: Sticking
- Location: Bleed System
- Part time: 3,139 hours, 2,601 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 DUCT OVERTEMP.  VALVE STICKS.
